# SDR HEEA979067

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: S50301
- Condition: Deteriorated
- Location: Cabin Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEATER BECAME INOPERATIVE.  DURING TROUBLESHOOTING FOUND BALL IN DRAIN VALVE DETERIORATED AND RUSTY. REPLACED DEFECTIVE BALL IN VALVE ASSEMBLY.
